# SDR SWAA2020051828322

- Difficulty date: January 28, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1672 (AFT R/H BATTERY) ARE INOP. / REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY ' 'PACK M1672; OPS CHECK GOOD IAW AMM ' '33-51-06-960-805 AND AMM 33-51-06-960-806' 'WN0071; ' 'CP4323
